# SDR DALA2016121409839

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 620DT. CORROSION WAS REMOVED ON COUNTERSINK AREA AND SETTLEMENT SURFACE ON ACCESS PLATE 620DT PER SRM 51-10-04 PAR 26, COUNTERSINK AREA WAS MEASURED MAXIMUM COUNTERSINK DIAMETER ALLOWABLE IS 0.660", MAX DIAMETER MEASURED IS 0.705" THEREFORE IS OUT OF SERVICE DUE TO EXCESSIVE DAMAGE IN 4 AREAS COUNTERSINK ADJACENT PER SRM 57-10-01 REPAIR 2 CONDITION II (A). FUEL ACCESS PLATE WAS REPLACED.
